# SDR AALA20120727013

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- Aircraft time: 79,825 hours, 35,935 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 28 RIGHT STATION 1287.  INSTALLED NEW LONGERON SECTION/SPLICE REPAIR ON LONGERON 28 RIGHT AT STATION 1287 PER SRM 53-02-00 AND SRM 51-30-05.
